The Toxidermia treatment

Toxidermia

Toxidermia are skin lesions arising from the general effect on the body of various chemical, in particular medicinal, substances, in the presence of hypersensitivity to them.

Medicinal toxicermy - a manifestation of drug disease (see), can be caused by antibiotics, sulfonamides, salts of bromine, iodine, salicylic preparations, etc .; food toxidermia - some varieties of fish , berries (strawberries, strawberries), spoiled products (stale eggs, cheese). In the pathogenesis of toxemia, the main role is played by: allergic reaction of the organism, congenital intolerance (idiosyncrasy) of certain substances and toxic effect of the substance itself.

Skin lesions with toxicermis may be various: in the form of erythematous and hemorrhagic spots, blisters, nodules, vesicles, blisters, etc., often accompanied by itching, different in size and location. Some toxicermiids may be characterized by a specific clinical picture. Toxidermy caused by antibiotics, amidopirin, sodium salicylate, atophane, are manifested more often in the form of peeling erythematous spots, less often - blisters. Arsenic toxicermy is usually characterized by limited erythema or hyperkeratosis of the palms and soles, hyperpigmentation of the nipples, skin of the axillary hollows and genital organs. Sulfanilamidnye drugs often cause a fixed erythema : a few hours after taking the drug, usually on the hands, in the genital area or on the mucous membranes formed a single pink stain, which then takes a violet color and leaves a persistent pigmentation . With repeated administration of the drug, the lesion recurs in the same place, increasing the pigmentation of the skin more and more.

Toxidermy caused by taking bromide preparations, see Bromoderma , iodine - see Iododerma.

The

Alimentary (food) toxicdermia , as a rule, manifests itself in the form of urticaria (see).

A severe rare form of toxicermy is toxic epidermal necrolysis, which appears in the face of a strongly expressed intolerance to any drug substance (often penicillin, streptomycin ), after the administration of which against the background of a general severe condition (adynamia, fever, headache, etc.), erythematous spots , they appear large bubbles, merging with each other, the epidermis exfoliates, forming extensive erosion . Quite often a coma is developing.

The prognosis is usually favorable, but with toxic epidermal necrosis, a lethal outcome is possible.

toxemia
Fig. 1. Synthomycin erythema. Fig. 2 and 3. Streptomycin toxemia. Fig. 4, 5 and 6. Sulfanilamide erythema. Fig. 7. Aspirin erythema. Fig. 8. Acrychin toxemia.
photosensitivity photo
Fig. 1. Toxidermia after taking phenobarbital (luminal). Fig. 2. Toxidermia after taking barbital (veronal). Fig. 3. Toxidermia after taking sancofen. Fig.4. Food toxemia. Fig. 5. Salvaresanic toxicermy. Fig. 6 and 7. Vaccine smallpox rash.

Treatment : stopping the intake of substances that caused toxicidemia and removing their residues with laxatives and diuretics, desensitizing therapy (intravenously 30% solution of sodium thiosulfate or 10% calcium chloride solution - 10 ml, for a course of ten injections, etc.) antihistamines (diphenhydramine, suprastin in tablets or injections of 1 ml 2-3 times a day), vitamins C, P. With nutritional toxemia, compliance with the dairy and vegetable diet is very important. In severe cases of toxemia, corticosteroid preparations are indicated, whose administration in toxic epidermal necrosis is mandatory, the treatment of such patients should be performed in a hospital. Outwardly: lotions , zinc-aqueous stirring suspensions, corticosteroid ointments.

Prophylaxis : when prescribing a particular medicinal substance - a thorough questioning of patients about the tolerance, especially sulfonamides, antibiotics; when the patient is indicated for the appearance of pruritus, skin rashes in the past when taking a drug, one should not prescribe it again even as a trial, since the phenomena of intolerance can dramatically increase until the development of shock.

The